# SDR FDEA202502250292

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66246
- Aircraft time: 5,546 hours, 2,849 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T5876112
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT - FLOORBOARD 242UFF HAS A PUNCTURE ON THE TOPSIDE   OF PANEL. REPAIRED MAIN CARGO COMPT FLOORBOARD TOP SKIN AT STA. 972-114.82 RBL 54.75 TO RBL   74.25 PNL# 242UFF MPN: 145T5876-112. IN REF. TO 767 SRM 53-00-50-2R FIG. 201 SHEET.2 REPAIR#:   1. SEE JPF STEPS FOR WORK ACCOMPLISHED.  THIS IS A MAJOR REPAIR.
